MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC PERIARTIC AIM ARM 4.5 LCP PROX TIB PL-RT; GUIDE, SURGICAL, INSTRUMENT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC PERIARTIC AIM ARM 4.5 LCP PROX TIB PL-RT; GUIDE, SURGICAL, INSTRUMENT
Model Number 03.120.001
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a j&j sales representative.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that, when the curved condylar plate and the aiming arm was attached, it was not able to attach due to the strippage of the screw hole of the plate.While using the aiming arm on the new unknown plate, the neutral sleeves were not connecting to the harpoon.The pediatric aiming arm was outrigger.Procedure was completed successfully with (10) minutes delay.No patient consequence.This report is for (1) periarticular aiming arm for 4.5mm lcp prox tibia pl-rt.This is report 7 of 8 for complaint (b)(4).

Brand Name
PERIARTIC AIM ARM 4.5 LCP PROX TIB PL-RT
Common Device Name
GUIDE, SURGICAL, INSTRUMENT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12525825
Report Number2939274-2021-05741
Device Sequence Number17016184
Product Code FZX
UDI-Device Identifier10886982073990
UDI-Public(01)10886982073990
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.120.001
Device Catalogue Number03.120.001
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/26/2021
Initial Report FDA Received Date09/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4.3 VA SPHERCL DRL GUIDE LG 5.0 VAL SCRS; 4.5 VA-LCP CRVD COND PL/10 HOLE/230/LFT; INTERLCKNG BOLT 4.5 VA COND INSERTN HNDL; LCK/NEUT GD 4.5 VA LCP CRVD COND AIM ARM; NUT INTRLCK BOLT VA LCP COND INSRTN HNDL; TROCAR HANDLE FOR USE 03.120.014
Outcome Attributed to Adverse Event Required Intervention;